# SDR DXTA200702643

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 4,210 hours, 3,016 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: EN1EN114N119
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LANDING GEAR WOULD NOT RETRACT, SQUAT AND STALL IDENT WARNING LIGHTS CAME ON.  REPLACED LT & RT MLG WOW SWITCH . ROUTED WIRE TO TERMINAL BLOCKS "JK" AND "KK" AND TERMINATED. PERFORMED OPERATIONAL CHECKS AS REQUIRED WITH NO DEFECTS NOTED. ALL WORK PERFORMED IN ACCORDANCE WITH THE WDM 32-60-03 AND AMM 32-10-12.
